# SDR ASAA2015041011338

- Difficulty date: April 10, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 40,910 hours, 15,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 141A83107
- Condition: Corroded
- Location: Bs 312-348
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOORWAY UNDER SCUFF PLATE INBD SUPPORT ANGLE SEVERAL SPOTS CORROSION BS 312-BS 348.  ACFT GROUNDED.  BLENDED CORROSION AT L1 DOOR LOWER SILL INBD SUPPORT ANGLE, FOUND TO BE IN  LIMITS IAW SRM 53-10-15, ALODINED & PRIMED IAW SRM 51-20-01, MARKED BLENDED AREAS IAW AMM 51-05-01.  ORG MAT THICKNESS .080, REMOVED .002, .078 REMIANS BLEND OUTS (A) 3.4 X .800 (B) 3.5 X .850  (C) 1.2 X .450.
